# SDR IPXA11166255

- Difficulty date: April 11, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 11,382 hours, 7,181 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Debonded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOORBOARD NR 252KG IS DISBONDED ON LOWER SURFACE.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD NR 252KG IAW EO A300-5320-38221-B, PARA 6A.
